# SDR FDEA201612274566

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 31,248 hours, 16,546 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5327828620890
- Condition: Damaged
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED SEAT TRACK WITH STUCK RESTRAINT LUG AND DAMAGE TO LOBE 8L.  REPAIRED IAW SRM 51-72-10.
